Asian Journal of Mathematics
- Asian J. Math.
- Volume 9, Number 1 (2005), 133-166.
Infinitesimal Deformations and Stability of Singular Legendre Submanifolds
We give the characterization of Arnold-Mather type for stable singular Legendre immersions in connection with the classification problem. The most important building block of the theory is providing a module structure on the space of infinitesimal integral deformations by means of the notion of natural liftings of differential systems and of contact Hamiltonian vector fields.
Asian J. Math., Volume 9, Number 1 (2005), 133-166.
First available in Project Euclid: 13 June 2005
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ishikawa, Go-O. Infinitesimal Deformations and Stability of Singular Legendre Submanifolds. Asian J. Math. 9 (2005), no. 1, 133--166. https://projecteuclid.org/euclid.ajm/1118689230